Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 10, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 3, 2007, 8:23 PM CDT for Tarrant County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2007, 8:23 PM CDT (01:23 UTC)
- Expired
- Apr 3, 2007, 8:48 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 23 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 040123 TORFWD TXC439-040215- /O.NEW.KFWD.TO.W.0010.070404T0123Z-070404T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 823 PM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 915 PM CDT * AT 823 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO NEAR ARLINGTON...MOVING SOUTH AT 15 MPH. * THE TORNADO WILL BE NEAR... FOREST HILL BY 830 PM CDT... KENNEDALE BY 835 PM CDT... MANSFIELD BY 845 PM CDT... RENDON BY 850 PM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. LAT...LON 3281 9703 3281 9722 3256 9731 3256 9703 $$ DUNN
2 follow-up statements
000 WWUS54 KFWD 040134 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 832 PM CDT TUE APR 3 2007 TXC439-040215- /O.CON.KFWD.TO.W.0010.000000T0000Z-070404T0215Z/ TARRANT TX- 832 PM CDT TUE APR 3 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHEASTERN TARRANT COUNTY... AT 832 PM CDT...STORM SPOTTERS AND DOPPLER RADAR CONTINUED TO OBSERVE A POSSIBLE TORNADO NEAR KENNEDALE...OR OVER SOUTHWEST ARLINGTON...MOVING SOUTH AT 10 MPH. THE TORNADO WILL BE NEAR... KENNEDALE RIGHT NOW RENDON BY 845 PM CDT... MANSFIELD BY 850 PM CDT... TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE LAT...LON 3281 9703 3281 9722 3256 9731 3256 9703 $$
000 WWUS54 KFWD 040148 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 848 PM CDT TUE APR 3 2007 TXC439-040158- /O.CAN.KFWD.TO.W.0010.000000T0000Z-070404T0215Z/ TARRANT TX- 848 PM CDT TUE APR 3 2007 ...THE TORNADO WARNING FOR SOUTHEASTERN TARRANT COUNTY IS CANCELLED... AT 848 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING WAS CANCELLED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM OVER IN THE ARLINGTON AND MANSFIELD AREAS. LAT...LON 3281 9703 3281 9722 3256 9731 3256 9703 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 6:03 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 3, 6:03 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 603 PM CDT TUE APR 3 2007 .UPDATE... SHOWERS AND THUNDERSTORMS ARE FORMING FROM PLANO...THROUGH HAMILTON... TO FREDERICKSBURG. HAVE UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 116. #58 && .PREV DISCUSSION... /ISSUED 526 PM CDT TUE APR 3 2007/ AVIATION... BUBBLING CU INDICATE CONVECTION SHOULD DEVELOP ANY TIME NOW. HAVE LEFT ANY RA/TS MENTION OUT OF METROPLEX...BUT WILL WATCH THIS CLOSELY AS THE EVENING EVOLVES. BETTER BET FOR TSRA WILL BE AT WACO BETWEEN 05 AND 12Z AS SQUALL LINE DEVELOPS ALONG COLD FRONT. WIND SHIFT WILL COME THRU METROPLEX TAF SITES SOON...BUT GUSTY NE WINDS WILL ARRIVE A LITTLE LATER...AROUND 05Z. GUSTY WINDS SHOULD CONTINUE BEFORE DYING DOWN TOMORROW MIDDAY. BKN-OVC VFR EXPECTED FOR MUCH OF THE PERIOD...BUT SHOULD BEGIN TO BREAK UP TOMORROW MIDDAY AS WELL. /13 PREV DISCUSSION... /ISSUED 343 PM CDT TUE APR 3 2007/ DISCUSSION... AFTERNOON SOUNDING CONTINUES TO INDICATE THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING. IF THE CAP IS BROKEN...THERE IS AMPLE ENERGY AND INSTABILITY ALOFT TO SUPPORT SEVERE THUNDERSTORMS ALONG THE COLD FRONT THIS EVENING. FORECASTED HIGHER POPS IN THE SOUTHEAST PORTIONS OF CWA THROUGH TONIGHT AS THE FRONT TAPS INTO THE MOISTURE. ANTICIPATE SOME SHOWERS AND THUNDERSTORMS TO LINGER THROUGH TOMORROW MORNING BEFORE THE SYSTEM PUSHES SOUTH OF THE REGION. MODELS WERE IN GOOD AGREEMENT REGARDING TEMPERATURES THROUGH THE PERIOD. I AGREE WITH COOLING TREND AS WINDS QUICKLY PICK UP OUT OF THE NORTH AFTER FROPA. CONDITIONS WILL BE DRY FOR A FEW DAYS...BUT ANOTHER SYSTEM IS EXPECTED TO DEVELOP ALONG THE COAST OF CALIFORNIA AND MAKE ITS WAY THROUGH THE DESERT SOUTHWEST LATER IN THE WEEK. ISENTROPIC LIFT EXPECTED TO INCREASE BY THE END OF THE WEEK...SO WILL HAVE 20 TO 30 POPS IN FORECAST ON FRIDAY AND SATURDAY. WILL CONTINUE TO MONITOR THROUGH THE WEEK DUE TO SOME DISAGREEMENT IN MODELS TOWARD END OF THE WEEK. TEMPERATURES WEDNESDAY THROUGH THE END OF THE WEEK WILL BE 10 TO 15 DEGREES BELOW NORMAL WITH A WARM UP EXPECTED OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 65 47 62 44 / 30 10 10 10 20 WACO, TX 57 67 49 66 47 / 40 20 10 10 20 PARIS, TX 49 64 45 61 43 / 40 10 10 10 30 DENTON, TX 51 65 46 62 42 / 20 10 10 10 20 MCKINNEY, TX 51 66 46 62 43 / 30 10 10 10 20 DALLAS, TX 52 65 47 62 45 / 30 10 10 10 20 TERRELL, TX 54 66 47 64 46 / 40 10 10 10 20 CORSICANA, TX 57 67 49 65 46 / 40 20 10 10 20 TEMPLE, TX 57 68 51 66 49 / 40 20 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/58
Hazardous weather outlook, Apr 3, 7:35 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 735 PM CDT TUE APR 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 735 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS OVER THE SOUTHEASTERN TWO-THIRDS OF NORTH TEXAS AS A COLD FRONT MOVES THROUGH THE AREA. STORMS HAVE THE BEST CHANCE OF BECOMING SEVERE GENERALLY SOUTH OF A LINE FROM PARIS...TO AZLE...TO COMANCHE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. BY MIDNIGHT AND AFTER...THE BEST CHANCES FOR SEVERE STORMS WILL BE OVER THE SOUTHERN PORTIONS OF THE AREA...AS THE COLD FRONT MOVES SOUTH. GUSTY NORTH AND NORTHEAST WINDS BETWEEN 15 TO 25 MPH BEHIND THE FRONT WILL LIKELY MAKE AREA LAKES VERY CHOPPY ON OPEN WATERS AND CAUSE CROSSWIND PROBLEMS ON EAST TO WEST ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY MORNING SOUTH OF A LAMPASAS...WACO...ATHENS LINE...BUT THE SEVERE THREAT WILL BE MINIMAL. ANOTHER STORM SYSTEM WILL ARRIVE THURSDAY NIGHT INTO FRIDAY... BRINGING A CHANCE OF THUNDERSTORMS AHEAD OF ANOTHER COLD FRONT. AT THIS TIME...THE SEVERE WEATHER RISK LOOKS MINIMAL DUE TO UNCERTAINTIES OF MOISTURE AVAILABILITY AND INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE SLIGHT RISK AREA TONIGHT. 13
In the hours before
Local storm report, Apr 3, 7:53 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 5 W CROWLEY 32.58N 97.44W
04/03/2007 M2.00 INCH TARRANT TX NWS EMPLOYEELocal storm report, Apr 3, 7:58 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL EULESS 32.85N 97.08W
04/03/2007 E1.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 3, 8:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
803 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL BENBROOK 32.68N 97.46W
04/03/2007 M2.75 INCH TARRANT TX LAW ENFORCEMENTLocal storm report, Apr 3, 8:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL ARLINGTON 32.69N 97.13W
04/03/2007 M1.00 INCH TARRANT TX AMATEUR RADIOSpecial weather statement, Apr 3, 8:07 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT TUE APR 3 2007
TXZ132-040130-
SOMERVELL TX-
807 PM CDT TUE APR 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOMERVELL COUNTY
AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM 3 MILES EAST OF GRANBURY...MOVING SOUTH AT 15 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED JUST AHEAD OF THIS
STORM AS IT MOVES SOUTH.
HEAVY RAINFALL IN EXCESS OF 1 INCH PER HOUR WILL LIKELY INCREASE
OVER NORTHERN SOMERVELL COUNTY IN THE NEXT HALF HOUR...WHICH MAY
RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS
THEY MAY BE WASHED OUT.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED SHORTLY.
LAT...LON 3212 9783 3211 9788 3221 9789 3227 9789
3232 9778 3232 9763 3221 9763 3214 9776Local storm report, Apr 3, 8:21 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
821 PM CDT TUE APR 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 5 NE GRANBURY 32.49N 97.73W
04/03/2007 M0.75 INCH HOOD TX NWS EMPLOYEEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Apr 3, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
| Apr 3, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 61 min |
| Apr 3, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 56 min |
| Apr 3, 7:50 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 55 min |
| Apr 3, 8:07 PM CDT | Special Weather Statement | FWD | Somervell | 23 min |
| Apr 3, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 52 min |
| Apr 3, 8:16 PM CDT | Severe Thunderstorm Warning | FWD | Somervell | 59 min |
| Apr 3, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 65 min |
| Apr 3, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 39 min |
| Apr 3, 8:39 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 66 min |
| Apr 3, 9:07 PM CDT | Special Weather Statement | FWD | Delta | 23 min |
| Apr 3, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 63 min |
| Apr 3, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 57 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 77 min |
| Apr 3, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 53 min |
| Apr 3, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 37 min |
| Apr 3, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 50 min |
| Apr 3, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 60 min |
| Apr 3, 11:53 PM CDT | Special Weather Statement | FWD | Milam, Robertson | 37 min |
| Apr 3, 11:59 PM CDT | Severe Thunderstorm Warning | FWD | Limestone, Robertson | 76 min |
| Apr 4, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Falls | 33 min |
| Apr 4, 1:24 AM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 4, 2:13 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 52 min |
| Apr 4, 2:52 AM CDT | Special Weather Statement | FWD | Leon | 23 min |
| Apr 4, 3:25 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.